Sign in to follow this  
Aundrethekidd

SSRI Question

Recommended Posts

It's possible.  Keep an eye on it and contact your doctor.

Share this post


Link to post
Share on other sites

Yes I did, it's a known side effect. It goes away eventually. 

Share this post


Link to post
Share on other sites

My wife is a pharmacist and she said that it all depends on the dosage and each individual can react differently. She said that any persistent or new symptoms should be reported to your physician. 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this